Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 170, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 23, 2015, 10:56 AM CDT for Bosque County, Hill County, McLennan County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2015, 10:56 AM CDT (15:56 UTC)
- Expired
- Oct 23, 2015, 4:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bosque County, TX, Hill County, TX, McLennan County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 23, 6:56 AM CDT, 4 hours earlier.
Area forecast discussion, Oct 23, 6:56 AM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 656 AM CDT FRI OCT 23 2015 .AVIATION... FOR THE 12Z TAFS...COMPLEX SCENARIO INVOLVING THE TIMING OF THE ONSET OF HEAVY PRECIPITATION ACROSS THE REGION IS THE PRIMARY FORECAST CONCERN. EARLY THIS MORNING...RAIN SHOWER AND THUNDERSTORM ACTIVITY HAS BECOME ISOLATED IN NATURE IN THE IMMEDIATE DFW AREA. WENT AHEAD WITH VCSH IN ALL OF THE DFW AREA TAFS TO ACCOUNT FOR CURRENT RADAR TRENDS. OF GREATER IMMEDIATE CONCERN...IFR CEILINGS ARE IN PLACE OVER KFTW AND KAFW...SEEMINGLY ASSOCIATED WITH A RETREATING FRONTAL BOUNDARY OR COLD POOL FROM YESTERDAY'S THUNDERSTORM ACTIVITY. WITH SOUTHERLY WINDS OBSERVED JUST SOUTH OF THESE AIRPORTS...ANTICIPATE THAT THE IFR CEILINGS WILL BE SHORT LIVED... SO ONLY HAVE THEM TEMPOED IN THROUGH 13Z. WILL HAVE TO WATCH THIS CLOSELY THIS MORNING AND AMEND IF IT LOOKS LIKE CIGS WILL NOT IMPROVE AS QUICKLY AS EXPECTED. REMAINDER OF TODAY...MOST MODEL GUIDANCE INDICATES THAT RAIN SHOWER AND THUNDERSTORM ACTIVITY WILL MOVE BACK TOWARDS THE DFW AREA AFTER NOON. EVERY MODEL OFFERS A SLIGHTLY DIFFERENT SOLUTION...SO SIMPLY WENT WITH A GENERIC VCTS IN THE TAFS AT THIS TIME. AFTER THE FIRST 6 HOURS OF THE TAFS...THE FORECAST IS EXPECTED TO BE HIGHLY DEPENDENT UPON SHORT TERM FORECASTING AND THE RESULTANT AMENDMENTS. VERY STRONG LIFT IS EXPECTED OVER THE REGION STARTING THIS EVENING AND LASTING THROUGH THE OVERNIGHT HOURS. WIDESPREAD CONVECTION IS EXPECTED OVER THE REGION AFTER MIDNIGHT...CONTINUING THROUGH SATURDAY MORNING. WE MAY NOT SEE AN APPRECIABLE BREAK IN THE CONVECTION/PRECIPITATION UNTIL A COLD FRONT PUSHES ACROSS THE DFW AREA AROUND NOON TOMORROW. CONVECTION WILL LIKELY NOT WEAKEN IMMEDIATELY BEHIND THE FRONT...BUT 3-4 HOURS BEHIND THE COLD FRONT WE MAY SEE AN END TO THE WIDESPREAD PRECIPITATION ACROSS THE REGION. CAVANAUGH && .PREV DISCUSSION... /ISSUED 441 AM CDT FRI OCT 23 2015/ .....QUICK OVERVIEW...PRECIPITATION EVENT..... FLASH FLOOD WATCH... NOW INCLUDES ALL OF NORTH TEXAS THROUGH 7AM SUNDAY. HEAVIEST RAINFALL AREAS... WIDESPREAD TODAY ACROSS ALL OF THE AREA WITH HEAVIEST LIKELY JUST SOUTHEAST OF THE METROPLEX. HEAVIEST RAIN SHIFTS BACK TO THE NORTHWEST LATE TONIGHT AS COLD FRONT APPROACHES. ON SATURDAY...HEAVIEST RAINFALL WILL BE ACROSS THE SOUTHEAST COUNTIES AS WELL DEFINED SURFACE LOW DEVELOPS ALONG THE TEXAS COAST. RAINFALL AMOUNTS... ADDITIONAL 3 TO 6 INCHES OF RAIN THROUGH SUNDAY ACROSS MOST OF NORTH TEXAS. ISOLATED 8 TO 10 INCH AMOUNTS. SEVERE WEATHER THREAT... LOW THROUGH SUNDAY. WIND SHEAR REMAINS STRONG SO AN ISOLATED STRONG TO SEVERE STORM POSSIBLE. FLASH FLOODING THREAT... HIGH. WILL INCREASE THROUGH SATURDAY AS MORE RAIN FALLS ON WET GROUNDS. URBAN AREAS WILL BE MOST SUSCEPTIBLE AS RAINS CONTINUE. RIVER FLOODING THREAT... MODERATE. RIVERS ARE NOW STARTING TO RESPOND UPWARD WITH CONTINUED RAIN. SHOULD SEE MORE RUNOFF MAKING IT INTO STREAMS AND CREEKS THROUGH TONIGHT. .....DISCUSSION..... MAIN CONCERNS OVER THE NEXT 24 HOURS WILL BE THE LOCATION OF HEAVIEST RAINFALL ACROSS NORTH TEXAS. WATER VAPOR IMAGERY SHOWS A DEPARTING TROUGH OVER THE NORTHERN PLAINS WITH ANOTHER TROUGH APPROACHING THE AREA FROM THE WEST. TO THE SOUTH...MAJOR HURRICANE PATRICIA NOW HAS SUSTAINED WINDS OF 200 MPH AND WILL MAKE LANDFALL LATER THIS EVENING IN SOUTHWEST MEXICO. A HURRICANE THIS STRONG HAS A WELL DEFINED MATURE ANTICYCLONE ABOVE THE CENTER OF LOW PRESSURE WHICH EFFICIENTLY EVACUATES AIR OUT OF THE TOP OF THE HURRICANE. THIS IS EVIDENT IN THE WATER VAPOR IMAGERY AS CLOCKWISE ROTATING BANDS WHICH ALREADY EXTENDS INTO DEEP SOUTH TEXAS. THIS FEATURE WILL BECOME IMPORTANT LATER TONIGHT TO HELP ENHANCE SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS CENTRAL AND NORTH TEXAS. THOUGHTS FOR TODAY...ONGOING SHOWERS AND STORMS HAVE SHOWED SIGNS OF WEAKENING IN INTENSITY OVER THE LAST HOUR AND THE WELL DEFINED OUTFLOW BOUNDARY THAT WAS ASSOCIATED WITH THIS CONVECTION IS NOW RETREATING TO THE NORTHWEST. WINDS IN THE METROPLEX HAVE NOW BECOME SOUTHEAST AND TEMPERATURES HAVE WARMED A FEW DEGREES. THIS SUGGESTS THAT THE BOUNDARY ITSELF MAY NOT BE AS IMPORTANT IN FOCUSING NEW CONVECTION THROUGH THE MORNING HOURS. INSTEAD...NUMEROUS SHOWERS AND STORMS HAVE DEVELOPED ON THE NOSE OF A 35KT LLJ ACROSS CENTRAL AND SOUTHEAST TEXAS AND ARE SPREADING NORTH-NORTHEAST. ADDITIONAL SHOWERS AND STORMS HAVE DEVELOPED TO THE WEST OF THE METROPLEX IN AN AREA OF MODERATE WARM ADVECTION AND WILL LIKELY CONTINUE THROUGH MORNING. ITS TOUGH TO SAY EXACTLY WHERE THE HEAVIEST RAIN WILL BE TODAY...BUT MOST OF NORTH TEXAS SHOULD SEE ON AND OFF SHOWERS AND STORMS. THE ONLY EXCEPTION MIGHT BE THE FAR NORTHWEST COUNTIES WHERE CONVECTION MAY BE MORE SCATTERED. HIGHEST QPF AMOUNTS ARE LIKELY TO BE ACROSS CENTRAL AND SOUTHEAST PARTS OF THE CWA...WHERE STRONG LOW LEVEL WARM ADVECTION WILL BE PERSISTENT THROUGHOUT THE DAY. BY TONIGHT...THE LARGE UPPER TROUGH TO THE WEST WILL MOVE INTO WEST TEXAS AND LARGE SCALE FORCING FOR ASCENT WILL INCREASE ACROSS THE REGION. IN ADDITION...THE REMNANTS OF HURRICANE PATRICIA WILL BE MOVING INTO CENTRAL MEXICO BUT THE NORTHERN FRINGES OF THE UPPER LEVEL ANTICYCLONE WILL BE MOVING INTO NORTH TEXAS. THIS WILL HELP TO GREATLY INCREASE UPPER LEVEL DIVERGENCE ACROSS THE REGION ALONG WITH PROVIDING ADDITIONAL MID AND UPPER LEVEL MOISTURE. A COLD FRONT WILL ALSO BE MOVING INTO THE AREA AND SHOULD PROVIDE A GOOD FOCUS FOR NUMEROUS SHOWERS AND STORMS TO DEVELOP. THIS WILL LIKELY TAKE PLACE SOMEWHERE ACROSS OUR NORTHWEST AND CENTRAL COUNTIES FROM GOLDTHWAITE TO FORT WORTH TO BONHAM. THIS AREA COULD SEE AN ADDITIONAL 3 INCHES OF RAIN OR MORE DURING THE OVERNIGHT HOURS. AS THE UPPER TROUGH CONTINUES TO MOVE EAST...A WELL DEFINED SURFACE LOW WILL DEVELOP ALONG THE SOUTH TEXAS COAST DURING THE DAY SATURDAY. THIS SURFACE LOW WILL DEEPEN DURING THE DAY AND THE FOCUS FOR HEAVY RAINFALL WILL LIKELY SHIFT SOUTH TOWARD THE LOW PRESSURE CENTER. THIS MEANS THAT WE SHOULD SEE A SOUTHWARD MOVING THREAT FOR HEAVY RAINFALL ON SATURDAY. THE HEAVIEST RAINFALL IN OUR SOUTHEAST COUNTIES IS LIKELY TO OCCUR LATE IN THE DAY SATURDAY AND SATURDAY NIGHT. THIS WHOLE SYSTEM WILL MOVE EAST OF THE AREA INTO EARLY NEXT WEEK BUT WE WILL HANG ON TO SOME POPS ACROSS THE EASTERN HALF OF THE CWA THROUGH EARLY MONDAY. ANOTHER SHORTWAVE APPROACHES THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND THERE MAY BE ENOUGH MOISTURE TO GET SOME SCATTERED SHOWERS ACROSS THE NORTHEAST COUNTIES DURING THIS TIME. OTHERWISE...NO MAJOR CHANGES TO THE EXTENDED FORECAST. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 68 73 60 71 / 100 100 100 60 30 WACO, TX 79 68 75 61 71 / 100 90 100 70 40 PARIS, TX 76 65 73 60 71 / 100 90 80 60 60 DENTON, TX 77 65 71 58 69 / 90 100 90 50 20 MCKINNEY, TX 77 66 72 59 70 / 100 100 90 60 30 DALLAS, TX 78 68 73 61 71 / 100 100 100 70 30 TERRELL, TX 77 67 74 61 70 / 100 100 100 70 50 CORSICANA, TX 79 68 76 63 71 / 90 90 100 80 50 TEMPLE, TX 80 67 74 61 71 / 90 90 100 80 40 MINERAL WELLS, TX 77 64 71 57 70 / 80 100 80 40 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Oct 23, 4:54 AM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 454 AM CDT FRI OCT 23 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 454 AM CDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THROUGH THE DAYLIGHT HOURS TODAY...NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF NORTH TEXAS. WHILE LOCALLY HEAVY RAINFALL COULD OCCUR ANYWHERE ACROSS NORTH CENTRAL TEXAS...THE HEAVIEST RAIN IS EXPECTED TO REMAIN ALONG AND SOUTHEAST OF A LINE FROM GOLDTHWAITE TO DALLAS TO PARIS. THE PRIMARY CONCERN WILL BE LOCALIZED FLASH FLOODING AND CLOUD TO GROUND LIGHTNING STRIKES. AFTER SUNSET...THE CORE OF HEAVIEST RAINFALL IS EXPECTED TO INTENSIFY AND REFOCUS A BIT FARTHER NORTHWEST. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR NEAR A COMANCHE TO FORT WORTH TO COMMERCE LINE. FLASH FLOODING IS EXPECTED TO BE MORE OF A WIDESPREAD THREAT FROM THIS EVENING THROUGH THE OVERNIGHT HOURS. CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE A HAZARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NUMEROUS SHOWERS AND STORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS FROM SATURDAY THROUGH SUNDAY MORNING. THE AXIS OF HEAVIEST RAINFALL IS EXPECTED TO SHIFT SOUTHEAST DURING THE DAY ON SATURDAY...WITH THE HEAVIEST RAIN FALLING SOUTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 ON SATURDAY. FLASH FLOODING WILL BE THE MAIN THREAT DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAVANAUGH
In the hours before
Local storm report, Oct 23, 8:27 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 AM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN IREDELL 31.98N 97.87W
10/23/2015 M4.85 INCH BOSQUE TX TRAINED SPOTTER
24 HOUR TOTAL ENDING AT 630 AM; IREDELLLocal storm report, Oct 23, 8:41 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 AM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HEAVY RAIN HEATH 32.83N 96.45W
10/23/2015 M4.17 INCH ROCKWALL TX PUBLIC
10 HOURS ENDING AT 826 AMLocal storm report, Oct 23, 8:46 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 AM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ARLINGTON 32.73N 97.12W
10/23/2015 M3.31 INCH TARRANT TX CO-OP OBSERVER
RETIRED NWS EMPLOYEE REPORT IN SOUTH ARLINGTON 24
HOUR TOTAL THROUGH 7 AM.Special weather statement, Oct 23, 10:42 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT FRI OCT 23 2015
TXZ118-119-231630-
DALLAS TX-TARRANT TX-
1042 AM CDT FRI OCT 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DALLAS AND SOUTHEASTERN
TARRANT COUNTIES UNTIL 1130 AM CDT...
AT 1041 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS NEAR FOREST HILL OR SOUTHEAST FORT WORTH...MOVING EAST
AT 50 MPH.
WIND GUSTS UP TO...OR IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...GRAND PRAIRIE...MESQUITE...
MANSFIELD...DESOTO...CEDAR HILL...DUNCANVILLE...BURLESON...
LANCASTER...BALCH SPRINGS...SEAGOVILLE...CROWLEY...FOREST HILL...
GLENN HEIGHTS...KENNEDALE...EVERMAN...HUTCHINS AND COCKRELL HILL.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W BETWEEN MILE MARKERS 39 AND 51.
INTERSTATE 35E BETWEEN MILE MARKERS 412 AND 427.
INTERSTATE 20 BETWEEN MILE MARKERS 435 AND 485.
INTERSTATE 820 BETWEEN MILE MARKERS 29 AND 35.
INTERSTATE 45 BETWEEN MILE MARKERS 267 AND 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY TO TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS LINE
OF STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3255 9693 3257 9736 3275 9736 3279 9652
3255 9652
TIME...MOT...LOC 1541Z 270DEG 45KT 3266 9727
05/The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 2:40 AM CDT | Flash Flood Warning | FWD | Delta, Fannin, Hunt, Lamar | 3 hr |
| Oct 23, 3:03 AM CDT | Special Weather Statement | FWD | Young | 57 min |
| Oct 23, 3:56 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| Oct 23, 6:55 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| Oct 23, 8:06 AM CDT | Areal Flood Advisory | FWD | Jack, Stephens, Young | 3 hr |
| Oct 23, 9:02 AM CDT | River Flood Warning | FWD | Dallas | 71 hr |
| Oct 23, 10:00 AM CDT | Areal Flood Advisory | FWD | Dallas, Johnson, Tarrant | 2 hr |
| Oct 23, 10:27 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill, McLennan | 3 hr |
| Oct 23, 10:39 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 2 hr |
| Oct 23, 10:42 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Oct 23, 10:42 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| Oct 23, 10:44 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Oct 23, 11:03 AM CDT | Flash Flood Warning | FWD | Navarro | 5 hr |
| Oct 23, 11:14 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Oct 23, 11:26 AM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Oct 23, 11:55 AM CDT | Areal Flood Advisory | FWD | Henderson | 3 hr |
| Oct 23, 12:01 PM CDT | Areal Flood Advisory | FWD | Dallas, Hunt, Kaufman, Rockwall | 119 min |
| Oct 23, 12:25 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Hunt, Lamar | 5 hr |
| Oct 23, 12:58 PM CDT | Flash Flood Warning | FWD | Limestone, McLennan | 4 hr |
| Oct 23, 1:18 PM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| Oct 23, 1:18 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 56 hr |
| Oct 23, 1:33 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 5 hr |
| Oct 23, 1:57 PM CDT | Special Weather Statement | FWD | Limestone | 18 min |
| Oct 23, 2:02 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| Oct 23, 2:45 PM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, McLennan | 2 hr |
| Oct 23, 3:00 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Oct 23, 3:01 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Oct 23, 3:43 PM CDT | Areal Flood Advisory | FWD | Ellis | 4 hr |
| Oct 23, 3:47 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone | 118 min |
| Oct 23, 3:53 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| Oct 23, 4:00 PM CDT | Special Weather Statement | FWD | Anderson | 45 min |
| Oct 23, 4:24 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| Oct 23, 4:58 PM CDT | Areal Flood Warning | FWD | Hopkins | 3 hr |
| Oct 23, 4:58 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 5 hr |
| Oct 23, 5:10 PM CDT | Special Weather Statement | FWD | Eastland | 35 min |
| Oct 23, 5:24 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Oct 23, 5:38 PM CDT | Areal Flood Warning | FWD | Freestone | 3 hr |
| Oct 23, 5:57 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Oct 23, 6:03 PM CDT | Flash Flood Warning | FWD | Mills | 4 hr |
| Oct 23, 6:59 PM CDT | Flash Flood Warning | FWD | Bosque, Ellis, Hill | 7 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.